# SDR CALA2019070801158

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1005303
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0261 MAIN CABIN FRAME STA 1280 BETWEEN STR 14R AND 11R HAS THREE GOUGES ON FRAME WEB. REF ST-ENG N/R 0065532. ACCOMPLISHED INTERIM REPAIR AT MAIN CABIN FRAME STA 1280 BETWEEN STGR 11R AND STR 14R IAW ECRA 5360-01526, SEE LOGPAGE 3 680636 FOR REPETETIVE INSPECTION REQUIREMENTS. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON NR 0065532. INSPECTION COMPLETED AND ACCEPTED.
